# SDR GTIA040484

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AND GOUGE AT FS 446 TO FS 457 BETWEEN LONGERONS 25 AND 26R, DENT IS WITHIN THE CRITICAL AND SEMI CRITICAL OF THE RVSM CONTROLLED AREA AND REQUIRES REPAIR.  CUT OUT DAMAGED SKIN (10.5 INCH X 33.5 INCH) FABRICATED REPAIR FILLER.  REPAIR DOUBLERS (5 EA) AND FINGER DOUBLER.  INSTALLED REPAIR.
